# SDR CA150126005

- Difficulty date: January 22, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 44,923 hours
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 3039186CL
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS RETURNED TO THE SHOP DUE TO DETERIORATED CONDITION OF THE LP SHROUD SEGMENTS DISCOVERED DURING A SCHEDULED BORESCOPE INPSECTION IN THE FIELD.  THE LP SHROUD SEGMENTS WERE SUBSEQUENTLY REMOVED FROM THE ENGINE AND INSPECTED AT PIECE-PART LEVEL. THE THERMAL SPRAY COATING ON QTY 12 SEGMENTS WAS FOUND TO BE DELAMINATING TO VARYING EXTENTS FROM THE BASE METAL. THIS RESULTED IN RUBS BY LP TURBINE BLADE TIPS, RESULTING IN DAMAGE TO THE BLADES. REFER TO PHOTOS 1-3 ATTACHED FOR EXAMPLES OF LIFTING COATING.  THE ENGINE WAS REPAIRED AND RETURNED TO SERVICE, HOWEVER AFTER ONLY 95.8 FLIGHT HOURS, IT WAS FOUND TO HAVE 2 HP SHROUD SEGMENTS THAT WERE ALSO DELAMINATING, AND SHOWING EVIDENCE OF CONTACT WITH THE HP BLADES. REFER TO PHOTOGRAPH 4 ATTACHED. (TC# 20150126005)
